# SDR AWXA200200023

- Difficulty date: December 28, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON THE LT WHEEL WELL PRESSURE WEB AT BS 664, LBL 34.  MAINTENANCE CUT OUT DAMAGED AREA OF PRESSURE WEB AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED.  FABRICATED A DOUBLER, FILLER, AND STIFFENER AND INSTALLED REPAIRS IAW B737-300 SRM 51-40-02, AWA ER 03-5310-02011-ES2.
